# SDR HEEA954818

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Part number: 214031913101
- Condition: Worn
- Location: Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN AND ALLOWING DOOR TO OPEN IN FLIGHT.
